# SDR JJBA20231204001

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 39,864 hours, 26,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING ON EICAS IN FLIGHT. INSPECTED AND PERFORMED OPS CHECK OF LAV LIGHTS AND BALLAST. OPS CHECK SAT, NO SINGS OF BURNING/DAMAGE. PERFORMED OPS CHECK OF LAV SMOKE DETECTION SYSTEM. OPS CHECK SAT.  UNABLE TO DUPLICATE FAULT AT THIS TIME. NO FAULTS FOUND. PERFORMED HIGH ENG RUNS. NO DEFECTS NOTED
